DOI 10.1046/j.1365-2796.1998.00252.x
Increased sensitivity of factor IX to phenprocoumon as a cause of bleeding in a patient with antiphospholipid antibody associated thrombosis.
Аннотация
We report one patient who presented with a spontaneous bleeding complication under phenprocoumon therapy. Oral anticoagulation was initiated due to deep-vein thrombosis which was attributed to an antiphospholipid antibody syndrome. Coagulation analysis revealed a strong and selective reduction of factor IX (F IX) activity to 1%, whereas the other vitamin K-dependent factors (II, VII, X), the prothrombin time and International Normalized Ratio (INR) were within the therapeutic range. After withdrawal of phenprocoumon, all vitamin K-dependent factors including F IX normalized. Because the patient suffered from a recurrence of thrombotic events, he was re-exposed to phenprocoumon and the disproportionate decline of F IX was observed again. These findings indicate an increased sensitivity of F IX to vitamin K antagonists, representing an uncommon mechanism associated with bleeding complications under oral anticoagulant treatment.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.